# SDR 2004UALA00402

- Difficulty date: April 23, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 39,710 hours, 28,625 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 294.5 S23L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER TIE.
